Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 26, Issue 5 - Nov 2010
Volume 26, Issue 4 - Aug 2010
Volume 26, Issue 3 - May 2010
Volume 26, Issue 2 - Feb 2010
Volume 26, Issue 1 - Jan 2010
Selecting the target year
SOMEWHAT FUZZY ALMOST
Seenivasan, V. ; Balasubramanian, G. ; Thangaraj, G. ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 1~8
In this paper the concepts of somewhat fuzzy almost
-irresolute functions and strongly somewhat fuzzy
-open functions are introduced and studied. Besides giving characterizations of these functions, some interesting properties of these functions are also given.
A LARGE-UPDATE INTERIOR POINT ALGORITHM FOR
LCP BASED ON A NEW KERNEL FUNCTION
Cho, You-Young ; Cho, Gyeong-Mi ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 9~23
In this paper we generalize large-update primal-dual interior point methods for linear optimization problems in  to the
linear complementarity problems based on a new kernel function which includes the kernel function in  as a special case. The kernel function is neither self-regular nor eligible. Furthermore, we improve the complexity result in  from
A HYBRID ITERATIVE METHOD OF SOLUTION FOR MIXED EQUILIBRIUM AND OPTIMIZATION PROBLEMS
Zhang, Lijuan ; Chen, Jun-Min ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 25~38
In this paper, we introduce a hybrid iterative method for finding a common element of the set of solutions of a mixed equilibrium problem, the set of common mixed points of finitely many nonexpansive mappings and the set of solutions of the variational inequality for an inverse strongly monotone mapping in a Hilbert space. We show that the iterative sequences converge strongly to a common element of the three sets. The results extended and improved the corresponding results of L.-C.Ceng and J.-C.Yao.
COMMON FIXED POINTS AND INVARIANT APPROXIMATIONS FOR SUBCOMPATIBLE MAPPINGS IN CONVEX METRIC SPACE
Nashine, Hemant Kumar ; Kim, Jong-Kyu ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 39~47
Existence of common fixed points for generalized S-nonexpansive subcompatible mappings in convex metric spaces have been obtained. Invariant approximation results have also been derived by its application. These results extend and generalize various known results in the literature with the aid of more general class of noncommuting mappings.
ON GENERALIZED VECTOR QUASI-VARIATIONAL TYPE INEQUALITIES
Cho, Y.J. ; Salahuddin, Salahuddin ; Ahmad, M.K. ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 49~58
In this paper, we consider and study a new class of generalized vector quasi-variational type inequalities and obtain some existence theorems for both under compact and noncompact assumptions in topological vector spaces without using monotonicity. For the noncompact case, we use the concept of escaping sequences.
STRONG CONVERGENCE OF EXTENDED GENERAL VARIATIONAL INEQUALITIES AND NONEXPANSIVE MAPPINGS
Chen, Jun-Min ; Zhang, Li-Juan ; He, Zhen ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 59~67
In this paper, we suggest and analyze some three step iterative scheme for finding the common elements of the set of the solutions of the extended general variational inequalities involving three operators and the set of the fixed points of nonexpansive mappings. We also consider the convergence analysis of suggested iterative schemes under some mild conditions. Since the extended general variational inequalities include general variational inequalities and several other classes of variational inequalities as special cases, results obtained in this paper continue to hold for these problems. Results obtained in this paper may be viewed as a refinement and improvement of the previously known results.
RATIONAL CURVES ARE NOT UNIT SPEED IN THE GENERAL EUCLIDEAN SPACE
Lee, Sun-Hong ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 69~73
We invoke the characterization of Pythagorean-hodograph polynomial curves and prove that it is impossible to parameterize any real curves, other than a straight line, by rational functions of its arc length.
YANG-MILLS CONNECTIONS ON A COMPACT CONNECTED SEMISIMPLE LIE GROUP
Park, Joon-Sik ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 75~79
Let G be a compact connected semisimple Lie group, g the Lie algebra of G, g the canonical metric (the biinvariant Riemannian metric which is induced from the Killing form of g), and
be the Levi-Civita connection for the metric g. Then, we get the fact that the Levi-Civita connection
in the tangent bundle TG over (G, g) is a Yang-Mills connection.
CONVERGENCE THEOREMS OF MULTI-STEP ITERATIVE SCHEMES WITH ERRORS FOR ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE NONSELF MAPPINGS
Kim, Jong-Kyu ; Saluja, G.S. ; Nashine, H.K. ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 81~93
In this paper, a strong convergence theorem of multi-step iterative schemes with errors for asymptotically quasi-nonexpansive type nonself mappings is established in a real uniformly convex Banach space. Our results extend the corresponding results of Wangkeeree , Xu and Noor , Kim et al.[1,6,7] and many others.
VARIATIONAL-LIKE INCLUSION SYSTEMS VIA GENERAL MONOTONE OPERATORS WITH CONVERGENCE ANALYSIS
Dadashi, Vahid ; Roohi, Mehdi ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 95~103
In this paper using Lipschitz continuity of the resolvent operator associated with general H-maximal m-relaxed
-monotone operators, existence and uniqueness of the solution of a variational inclusion system is proved. Also, an iterative algorithm and its convergence analysis is given.
A NONHARMONIC FOURIER SERIES AND DYADIC SUBDIVISION SCHEMES
Rhee, Jung-Soo ;
East Asian mathematical journal , volume 26, issue 1, 2010, Pages 105~113
In the spectral analysis, Fourier coeffcients are very important to give informations for the original signal f on a finite domain, because they recover f. Also Fourier analysis has extension to wavelet analysis for the whole space R. Various kinds of reconstruction theorems are main subject to analyze signal function f in the field of wavelet analysis. In this paper, we will present a new reconstruction theorem of functions in
using a nonharmonic Fourier series. When we construct this series, we have used dyadic subdivision schemes.